Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2012, 1:44 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 1:44 PM CDT (18:44 UTC)
- Expired
- Jun 3, 2012, 2:18 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 31 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS54 KMEG 031844
SVRMEG
MSC057-095-031930-
/O.NEW.KMEG.SV.W.0213.120603T1844Z-120603T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
144 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 230 PM CDT
* AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EVERGREEN...OR NEAR FULTON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FULTON.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3405 8820 3404 8821 3413 8855 3438 8848
3441 8816
TIME...MOT...LOC 1844Z 283DEG 28KT 3419 8841
$$
RRH3 follow-up statements
217
WWUS54 KMEG 031855
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT SUN JUN 3 2012
MSC057-095-031930-
/O.CON.KMEG.SV.W.0213.000000T0000Z-120603T1930Z/
MONROE MS-ITAWAMBA MS-
155 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TILDEN...OR 7 MILES SOUTHEAST OF FULTON...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACINTO...
TILDEN...CARDSVILLE...TURON...CADAMY AND CLAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3425 8843 3428 8831 3429 8817 3405 8820
3404 8821 3411 8846
TIME...MOT...LOC 1855Z 283DEG 28KT 3417 8831
$$
RRH971
WWUS54 KMEG 031910
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT SUN JUN 3 2012
MSC057-095-031930-
/O.CON.KMEG.SV.W.0213.000000T0000Z-120603T1930Z/
MONROE MS-ITAWAMBA MS-
210 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...
AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TURON...OR 13 MILES NORTHEAST OF AMORY...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURON AND
CADAMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3412 8836 3422 8831 3424 8818 3405 8820
3404 8821 3409 8838
TIME...MOT...LOC 1910Z 283DEG 28KT 3407 8826
$$
RRH997
WWUS54 KMEG 031918
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 PM CDT SUN JUN 3 2012
MSC057-095-031928-
/O.CAN.KMEG.SV.W.0213.000000T0000Z-120603T1930Z/
MONROE MS-ITAWAMBA MS-
218 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ITAWAMBA AND
NORTHEASTERN MONROE COUNTIES IS CANCELLED...
AT 218 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3412 8836 3422 8831 3424 8818 3405 8820
3404 8821 3409 8838
TIME...MOT...LOC 1918Z 283DEG 28KT 3406 8819
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:09 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 3, 1:09 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 109 PM CDT SUN JUN 3 2012 .UPDATE... UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW. JCL && .DISCUSSION... PREV DISCUSSION... /ISSUED 945 AM CDT SUN JUN 3 2012/ UPDATE... NUMEROUS THUNDERSTORMS HAVE FORMED ALONG AND AHEAD OF A SURFACE WARM FRONT FROM SRN MO INTO NCTRL/NERN AR. ADDITIONAL ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING TO THE ESE ALONG THIS FRONT ACROSS SWRN TN AND NERN MS. THE ACTIVITY OVER NERN AR IS BEING ENHANCED BY AN MCV OVER NERN OK. THINK ACTIVITY WILL CONTINUE TO BECOME MORE WIDESPREAD THROUGH THE DAY AS THIS MCV PUSHES EAST INTO AN INCREASINGLY UNSTABLE AIRMASS. RELATIVELY WEAK SHEAR SHOULD KEEP STORMS SOMEWHAT DISORGANIZED...BUT A FEW MAY STILL APPROACH SEVERE LIMITS GIVEN STEEPENING MID LEVEL LAPSE RATES ASSOCIATED WITH ADVANCING EML. INCREASED POPS TODAY...ESPECIALLY ACROSS THE NORTHERN AREAS WHERE ONGOING CONVECTION MAY EXPAND INVOF MCV. BORGHOFF PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 3 2012/ A LARGE SCALE BLOCKING PATTERN REMAINS IN PLACE ACROSS THE LOWER 48 TODAY AND THIS OMEGA BLOCK PATTERN SHOULD PERSIST INTO NEXT WEEK. THIS WILL KEEP THE MID SOUTH POSITIONED BENEATH FASTER NORTHWEST FLOW ALOFT INTO EARLY NEXT WEEK. AT THE SURFACE...A WARM FRONT CURRENTLY STRETCHES FROM LOW PRESSURE OVER CENTRAL OKLAHOMA ACROSS CENTRAL ARKANSAS INTO SOUTHWEST MISSISSIPPI. THIS WARM FRONT SHOULD CONTINUE TO LIFT NORTHWARD INTO NORTHERN PORTIONS OF THE MID SOUTH BY LATE THIS AFTERNOON. THIS FRONT WILL USHER IN A WARMER AND MUCH MORE HUMID AIRMASS...WITH DEWPOINTS RISING INTO THE MIDDLE AND UPPER 60S SOUTH OF THE FRONT. THE AIRMASS SHOULD DESTABILIZE WITH SURFACE HEATING LATER TODAY ALONG AND SOUTH OF THE FRONT AS IT LIFTS NORTHWARD. MLCAPES SHOULD INCREASE IN EXCESS OF 2500 J/KG...LI/S WILL RANGE FROM -6C TO -10C...AND MID LEVEL LAPSE RATES WILL APPROACH 7.0 C/KM NEAR AND SOUTH OF THE FRONT. RELATIVELY LOW MID LEVEL HEIGHTS AND MINIMAL CAPPING NEAR THE FRONTAL BOUNDARY SHOULD ALLOW ISOLATED TO SCATTERED STORMS TO FORM LATER THIS AFTERNOON IN THE VICINITY OF THE WARM FRONT. MID LEVEL FLOW ON THE ORDER OF 30-40 KTS AND MODERATE INSTABILITY WOULD ALLOW ANY STORMS THAT CAN DEVELOP TO APPROACH SEVERE LIMITS. THE PRIMARY THREATS WITH STORMS THIS AFTERNOON WILL BE DAMAGING WINDS AND LARGE HAIL. BY LATE THIS EVENING...A MID LEVEL SHORTWAVE CURRENTLY OVER WESTERN KANSAS AND OKLAHOMA WILL MOVE EAST AND HELP TO INITIATE NEW THUNDERSTORM DEVELOP OVER SOUTHERN MISSOURI BEFORE MIDNIGHT. THIS ACTIVITY SHOULD ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM (MCS) WHICH WILL MOVE QUICKLY SOUTHEAST ALONG THE WARM FRONT INTO THE MID SOUTH AFTER MIDNIGHT. THE ATMOSPHERE SHOULD REMAIN QUITE UNSTABLE OVERNIGHT ALONG AND SOUTH OF THE STALLING WARM FRONT WHICH SHOULD POSITION ITSELF ACROSS NORTHERN PORTIONS OF THE AREA. MLCAPE VALUES SHOULD REMAIN BETWEEN 1000-1500 J/KG...LI/S WILL REMAIN BETWEEN -3C AND -6C...AND MID LEVEL LAPSE RATES SHOULD REMAIN NEAR 7.0 C/KM. THIS UNSTABLE AIRMASS COMBINED WITH DEEP LAYER SHEAR BETWEEN 30-40 KTS...SHOULD ALLOW FOR A CONTINUED AND POSSIBLY EXPANDING THREAT FOR SEVERE STORMS OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT APPEARS TO BE DAMAGING WINDS. THERE MAY ALSO BE A CONTINUED THREAT FOR LARGE HAIL. IT APPEARS AT THIS TIME THAT THE TORNADO THREAT WILL BE RATHER LOW...SO PLAN TO REMOVE WORDING FROM THE LATEST HWO. THE MCS SHOULD BE EXITING THE FORECAST AREA AND MOVING INTO MIDDLE TENNESSEE AND NORTHERN ALABAMA BY MONDAY MORNING. THIS CONVECTIVE COMPLEX SHOULD SEND A CONVECTIVE OUTFLOW BOUNDARY SOUTH ACROSS OUR AREA DURING THE MORNING HOURS AS OVERALL CONVECTIVE COVERAGE AND INTENSITY WANES. THE ATMOSPHERE SHOULD DESTABILIZE ONCE AGAIN ALONG AND SOUTH OF THE OUTFLOW BOUNDARY BY MONDAY AFTERNOON WITH ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 AS ANOTHER MID LEVEL SHORTWAVE DISTURBANCE MOVES OVER THE BOUNDARY. ONCE AGAIN...INSTABILITY LEVELS AND SUFFICIENT DEEP LAYER SHEAR SHOULD SUPPORT A FEW SEVERE THUNDERSTORMS. THIS ACTIVITY SHOULD CONTINUE INTO MONDAY NIGHT BEFORE EVENTUALLY DIMINISHING IN COVERAGE AND INTENSITY. ANOTHER STRONGER MID LEVEL SHORTWAVE WILL ROTATE ACROSS THE MID SOUTH ON TUESDAY HELPING TO SEND A SYNOPTIC COLD FRONT SOUTH ACROSS THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD AGAIN DEVELOP MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE FRONT SHOULD EVENTUALLY STALL OUT EITHER ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA OR EVEN FURTHER SOUTH. THERE REMAINS QUITE A BIT OF MODEL SPREAD WITH REGARD TO THE EVOLUTION OF THE SHORTWAVE ON TUESDAY AND EVENTUAL SOUTHWARD PROGRESSION OF THE SURFACE FRONT. THE GFS CONTINUES TO BE MOST AGGRESSIVE WITH THE WAVE AND ADVANCES THE FRONT INTO A POSITION ALONG THE NORTHERN GULF COAST. THE LATEST ECMWF MAINTAINS ITS TREND OF A WEAKER NORTHERN STREAM WAVE AND TENDS TO STALL THE FRONT IN THE VICINITY OF NORTHERN MISSISSIPPI. THE EURO MODEL INTRODUCES ADDITIONAL SOUTHERN STREAM ENERGY BY MID WEEK WHICH TRIGGERS ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT FOR WEDNESDAY THROUGH THURSDAY. FOR NOW...WILL MAINTAIN SLIGHT CHANCES POPS ACROSS PORTIONS OF NORTH MISSISSIPPI THROUGH THURSDAY UNTIL MODEL GUIDANCE LOCKS ON TO A PARTICULAR SOLUTION. THE FRONT IS FINALLY PUSHED SOUTH OF THE ENTIRE AREA BY THE END OF NEXT WEEK AND INTO NEXT WEEKEND. SURFACE HIGH PRESSURE WILL BUILD FROM THE NORTH WITH BUILDING MID LEVEL HEIGHTS BY THE WEEKEND. THIS SHOULD ALLOW FOR DRY WEATHER ALONG WITH WARMER TEMPERATURES FOR THE END OF THE EXTENDED FORECAST PERIOD. JLH && .AVIATION... 18Z TAF CYCLE (03/18Z-04/18Z) SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MIDSOUTH THIS AFTERNOON AND EARLY EVENING AS A WARM FRONT PUSHES INTO THE REGION. WARM...MOIST AND UNSTABLE AIR WILL SPREAD INTO THE AREA. A COMPLEX OF THUNDERSTORMS IS MOVING ACROSS NORTHEAST MS AT 18Z...INCLUDED A TEMPO TSRA GROUP AT KTUP UNTIL 22Z. AT KMEM...KMKL...AND KJBR INCLUDED A TEMPO TSRA GROUP BETWEEN 21Z AND 24Z...ALTHOUGH CONFIDENCE IS LESS THAN DESIRABLE DUE TO THE CONVECTION THIS MORNING. OUTSIDE SHOWERS AND THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON WITH WINDS SW-W 9 KTS. A MESOSCALE CONVECTIVE SYSTEM (MCS) IS FORECAST TO MOVE INTO THE REGION OVERNIGHT CAUSING NUMEROUS SHOWERS AND THUNDERSTORMS TO SPREAD INTO THE REGION FROM THE NORTHWEST BEGINNING AT KJBR AFTER 04/05Z AND SPREADING TO KTUP BY 04/09Z-10Z. INCLUDED TEMPO TSRA GROUPS AT ALL THE TAF SITES...KMEM...KMKL...KJBR AND KTUP...FOR LATE TONIGHT / EARLY MONDAY MORNING. THE MCS IS EXPECTED TO MOVE SOUTHEAST OF THE AREA BY MID-MORNING MONDAY WITH VFR CONDITIONS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 73 89 71 87 / 70 50 30 10 MKL 68 88 64 85 / 70 50 30 10 JBR 70 89 66 87 / 70 50 30 10 TUP 71 89 69 88 / 60 50 40 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 3, 11:39 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1139 AM CDT SUN JUN 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1139 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH. A WARM FRONT IS MOVING INTO THE MID SOUTH TODAY WITH THE ATMOSPHERE BECOMING UNSTABLE ALONG AND SOUTH OF THE FRONT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE VICINITY OF THE FRONT THIS AFTERNOON. THE LIKELIHOOD OF MORE WIDESPREAD THUNDERSTORMS INCREASES TONIGHT AS A COMPLEX DEVELOPS OVER MISSOURI AND PUSHES SOUTHEAST ACROSS THE MIDSOUTH. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION AND INTERACT WITH AN UNSTABLE ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. BORGHOFF
In the hours before
Special weather statement, Jun 3, 10:34 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1034 AM CDT SUN JUN 3 2012 MSZ001-002-031600- MARSHALL MS-DE SOTO MS- 1034 AM CDT SUN JUN 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1100 AM CDT FOR... NORTHEASTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED OVER OLIVE BRANCH AT 1034 AM CDT...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3499 8942 3477 8946 3484 8994 3500 8991 TIME...MOT...LOC 1534Z 277DEG 24KT 3492 8981 RRH
Special weather statement, Jun 3, 11:40 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CDT SUN JUN 3 2012
MSZ002-003-031715-
BENTON MS-MARSHALL MS-
1140 AM CDT SUN JUN 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
WEST CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER BYHALIA AT 1140 AM CDT...MOVING EAST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN BENTON AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR
HOLLY SPRINGS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3464 8931 3478 8972 3487 8972 3492 8969
3485 8924
TIME...MOT...LOC 1640Z 285DEG 25KT 3483 8965
RRHSpecial weather statement, Jun 3, 12:16 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT SUN JUN 3 2012
MSZ003-009-014-016-031745-
BENTON MS-UNION MS-PRENTISS MS-LEE MS-
1216 PM CDT SUN JUN 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6
MILES NORTHWEST OF NEW ALBANY AT 1216 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...LEE...PRENTISS AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR BALDWYN AND NEW ALBANY...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3430 8868 3451 8922 3463 8913 3462 8909
3460 8908 3460 8900 3452 8859
TIME...MOT...LOC 1716Z 289DEG 31KT 3453 8905
RRHSpecial weather statement, Jun 3, 12:38 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1238 PM CDT SUN JUN 3 2012 MSZ003>005-009-TNZ090-031815- BENTON MS-TIPPAH MS-PRENTISS MS-ALCORN MS-HARDEMAN TN- 1238 PM CDT SUN JUN 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 115 PM CDT FOR... WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER CANAAN AT 1238 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...BENTON...HARDEMAN...PRENTISS AND TIPPAH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3495 8859 3471 8867 3485 8921 3503 8916 TIME...MOT...LOC 1738Z 285DEG 32KT 3492 8907 RRH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:34 AM CDT | Special Weather Statement | MEG | Marshall | 26 min |
| Jun 3, 11:40 AM CDT | Special Weather Statement | MEG | Marshall | 35 min |
| Jun 3, 12:16 PM CDT | Special Weather Statement | MEG | Union | 29 min |
| Jun 3, 12:36 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 24 min |
| Jun 3, 12:38 PM CDT | Special Weather Statement | MEG | Tippah | 37 min |
| Jun 3, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 46 min |
| Jun 3, 12:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 49 min |
| Jun 3, 1:24 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 36 min |
| Jun 3, 2:01 PM CDT | Special Weather Statement | MEG | Monroe | 29 min |
| Jun 3, 2:20 PM CDT | Special Weather Statement | MEG | Monroe | 25 min |
| Jun 3, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.